# SDR AALA202410218997

- Difficulty date: October 19, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N306PB
- Make and model: Boeing 737823
- Aircraft serial: 31257
- Aircraft time: 22,017 hours, 9,462 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Jammed
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY-D (LEFT SIDE) DOOR WILL NOT OPEN FULLY. REMOVED AND REPLACED THE INSIDE DOOR ASSIST HANDLE. OPERTIONAL CHECK GOOD. PER CMM 25-40-64.
